# SDR AALA202401086041

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 36,103 hours, 15,353 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING, RECEIVED FORWARD ENTRY ANNUNCIATOR ILLUMINATION. FLIGHT ATTENDANT STATES THAT DOOR HANDLE WAS SLIGHTLY RAISED. CHECKED LEFT PAX ENTRY DOOR SWITCHES FOUND STICKY WITH GREASE. CLEANED AND LUBE WITH LPS. PER AMM 52-10-00. FUNCTIONAL CHECK GOOD.
